# SDR CALA0500028

- Difficulty date: January 28, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 51,021 hours, 24,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9958238
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 1322 UNDER RT LAV, RBL 20.  THE CORRODED SECTION OF FLOORBEAM WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 79A.
